# SDR 2007UALA02416

- Difficulty date: July 4, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 50,102 hours, 18,435 cycles
- Engine: Pwa PW2037
- Engine time: 49,544 hours, 18,514 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Manifold
- Condition: Cracked
- Location: Oil Breather
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE EGT EXCEEDED 645 DEGREES, NOT DURING SURGE.  PEAK EGT WAS 664.  CREW COMMENTS, AT TAKEOFF WITH FULL THRUST FOR WEATHER LASTED FOR 6 MINUTES.  TEMP WAS 664C.  10-05-07   FOUND BREATHER MANIFOLD CRACKED AND CLAMP BROKEN.  10 QTS OF OIL WAS ADDED AFTER BREATHER MANIFOLD WAS REPLACED.  CHECKED C-D, NO DEBRIS FOUND.  REMOVED AND REPLACED THE ANGLE GEARBOX RADIAL DRIVE LOWER SHAFT AND OIL DUCT PER SHOP JOB CARDS.
